# SDR 2022FA0000155

- Difficulty date: March 16, 2022
- Submitted: March 16, 2022
- Operation: General aviation
- Aircraft: N17WC
- Make and model: Beech B300
- Aircraft serial: FL168
- Aircraft time: 10,948 hours, 8,729 cycles
- Engine: Pwa PT6A60A
- Engine time: 10,432 hours, 8,330 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: None
- Part number: 723747
- Part serial: 4161
- Condition: None
- Location: Zone 600
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ON PREFLIGHT RIGHT ENGINE WAS SHOWING 3.5QTS LOW. I PUT APPROX 1.75 QTS OF OIL IN RIGHT ENGINE TO BRING IT UP TO 1.75 LOW ON DIPSTICK. THE R ENG TEMP WAS A BIT HIGH BUT IN THE GREEN FOR THE FIRST HOUR PLUS OF THE FLIGHT. IT STARTED CREEPING UP TOWARDS THE YELLOW ARC THEN CAME BACK DOWN INTO THE GREEN ARC. WE REDUCED POWER TO SEE IF THAT WOULD HELP KEEP IT IN THE GREEN ARC. EVENTUALLY IT WENT INTO THE YELLOW THEN JUST BELOW THE RED. WE DECIDED TO SHUT THE ENGINE DOWN AS A PRECAUTIONARY MEASURE. WE DECLAIRED AN EMERGENCY AND LANDED UNEVENTFULLY IN KIDA. PICTURE IS JUST BEFORE SHUTDOWN.
